MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE COMMAND¿; WIRE, GUIDE, CATHETER
Model Number 2078175
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was performed to treat acute and subacute thrombosis in the femoropopliteal region.A ht command guidewire (gw) was used in combination with the non-abbott thrombectomy system; however the guidewire lost part of its hydrophilic coating.The procedure was continued with another guide wire.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
H10: codes 2199 and 4582 removed.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Subsequent to the initially filed reports, additional information was provided.It was reported resistance was met when withdrawing the guide wire.The polymer coating separated and possibly remained inside the patient anatomy.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual inspection, dimensional analysis and functional testing were performed on the returned device.The reported separation was confirmed.The reported difficult to remove was not unable to be replicated in a testing environment.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information provided and the observations from the returned analysis, a definitive cause for the reported issue could not be determined; however, the subsequent treatment appear to be related to operational context of the procedure.Factors that may contribute to difficulty removing the guide wire include, but are not limited to, inner diameter of the device used with the guide wire, outer diameter of the guide wire, device support, buildup of procedural contaminants, challenging anatomy, user technique, and/or damage to the other device used with the guide wire or guide wire which likely led to the reported polymer separation.Based on the results of the complaint investigation, there is no indication a product quality issue with respect to manufacture, design or labeling of the device.

Brand Name
HI-TORQUE COMMAND¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23402152
Report Number2024168-2025-11245
Device Sequence Number9946133
Product Code DQX
UDI-Device Identifier08717648176685
UDI-Public(01)08717648176685(11)250513(17)270430(10)5051371
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2078175
Device Catalogue Number2078175
Device Lot Number5051371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/30/2025
12/01/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/19/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDING CATHETER: SOLENT OMNI 6F CATHETER.; THROMBECTOMY SYSTEM: ANGIOJET.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale